# SDR USAA050516

- Difficulty date: April 21, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM UP CHORD 1 INCH BY 1 INCH, STATION 986 RBL 8 TO RBL 38.  REPLACED UPPER CHORD IAW TR 53-60-01.  (M)
